# SDR ASAA2013040894402

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 40,520 hours, 25,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 652999413
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO CLOSE.  ADJUSTED L-1 DOOR GUIDE ARM REF AMM 52-11-21. ACCOMPLISHED FWD ENTRY DOOR TEST REF AMM 52-11-00.  OPS CK GOOD.
